# SDR CALA2013120393425

- Difficulty date: December 3, 2013
- Submitted: December 4, 2013
- Operation: Air carrier
- Aircraft: N677UA
- Make and model: Boeing 767322
- Aircraft serial: 30029
- Aircraft time: 44,758 hours, 10,600 cycles
- Engine: Pwa PW4052
- System (JASC): 5610 · Flight Compartment Windows
- Part: Sealant
- Condition: Missing
- Location: Cockpit Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT 350 AFTER 2HRS GOT A LOUD SQUEAL FOLLOWED BY A CHOO CHOO SOUND.  CABIN ALT 5200 DIFF 8.3 CONTINUED UNTIL CABIN ALT 4000, DIFF 7.3 & NOISE STOP AT 3500, 6.8. NOISE WAS INVERT DIVIDER IN CAPTAIN'S WINDOW.  NR 2 CAPTAIN`S OPEN ABLE WINDOW SEAL INSPECTED IAW MM 56-11-02, MISSING SEALANT AT THE LOWER LATCH STUD.  ACCOMPLISHED INTERIM REPAIR IAW AMM 56-11-11 PB 401 PARA 1 F.  OPERATIONS CHECKED OF WINDOW PERFORMED OK FOR CONT OPERATIONS.  USED ALUMINUM TAPE IAW ECRA 5611-01164.  INSPECTED INTERIM REPAIR, NO FAULTS FOUND. ACCOMPLISHED PERMANENT REPAIR FOR L2 COCKPIT WINDOW.
